# SDR DALA2016012500573

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 70,506 hours, 52,953 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 4LT BS 160 AT CPAX.  CEILING  PANEL AT LONGERON 4 LT 160 WAS REMOVED IAW AMM 20-30-01-201, FASTENERS WERE REMOVED IAW SRM 51-30-5, HFEC INSPECTION ACCOMPLISHED IAW DC/MD NDTSPM 06-10-01- 001. NO CRACKS WERE FOUND CEILING PANEL, WAS RE-INSTALLED IAW AMM 20-30-01.
